MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during procedure, the endoscope image turned white and a danger error endoscope image blocked, check the endoscope system, if the error persist remove the instrument and stop using the system.Appeared on the surgeon console.Start-up specialist unplugged and replugged the cable back in the storz system and this resolve the issue.There was no injury reported to the patient.
 
Additional Manufacturer Narrative
Result of investigation: 26605aa - tipcam 1 s 3d lap, 0 (leading component): the customer's statement "image turned white - during use" cannot be confirmed.The error described by the customer could not be reproduced.It is possible that the tipcam failure was caused by an incorrectly seated connector or by liquid residue or contamination on the connector contacts.According to the customer, the problem was resolved immediately by disconnecting the tipcam from the imaging combination and reconnecting it immediately.According to the customer, the light cable used at the same time had no influence on the electrical failure/interruption of the imaging of the tipcam used.In our opinion, the cause of the fault described by the customer cannot be attributed to a production/manufacturing fault.Regarding the information in our reprocessing instructions ifu tipcam 1 s 3d lap,0°, version 26605aa_en_v37.2_08-2022_ri_ce under point 10.1 paragraph 7.And paragraph 8.Reference is made to the functional test before the actual application.Consequently, possible malfunctions related to the presence of residual liquid or residues on the connector could be avoided if these steps had been carried out before use.Furthermore, the light output is outside the specification < 40% and is not sufficient for accurate illumination.Mechanical damage is visible at the distal end.During inspection of the handle, mechanical damage in the form of scratches was found.Furthermore, there is damage/impact marks on the shaft.The software installed is outdated.At the time of inspection, a total operating time of 290.32 hours was read from the device.The damage found cannot be attributed to a manufacturing/production defect but was most likely caused during clinical use/clinical reprocessing.495vit - fiber optic light cable, 550 cm, ø4.8 mm (involved component): according to the customer, the light cable used at the same time had no influence on the electrical failure/interruption of the imaging of the tipcam used.Furthermore, the cable was not provided for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 0°
Common Device Name
TIPCAM 1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21369557
Report Number9610617-2025-00200
Device Sequence Number8472630
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Device Lot Number12636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICLE: 495VIT.
Patient SexUnknown